# SDR REXA2012060700924

- Difficulty date: June 7, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15144
- Aircraft time: 11,640 hours, 7,473 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER ENGINE COWL PYLON HINGE PANEL BROKEN.  REMOVED AND REPLACED LT UPPER ENGINE COWL PYLON HINGE PANEL SKIN IAW SRM 51-42-06 AND 51-42-13.
